Viracept vs. Sustiva resistance
Sep 18, 2000
My doctor has just changed my medications from a combination with a protease inhibitor (viracept) to a combination with Sustiva. I was doing wonderfully with the viracept but had diarrhea. I was not sure if I should switch just because of that. Now that I have switched I am wondering if I do not do well with the Sustiva can I go back to the viracept without facing resistance?
Response from Dr. Holodniy
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Happens If Genital Herpes Goes Untreated?
- What Color Is The Discharge From Gonorrhea?
- What Can Happen If Hpv Goes Untreated?
- What Can Cause A False Positive Hpv Test?
- What Are Your Chances Of Getting Herpes If You Have Sex With Someone That Has It?
- Risks Of Unprotected Sex With Inactive Herpes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.